Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Quasi-Monte Carlo integration over $\mathbb{R}^d$

Authors: Peter Mathé and Gang Wei
Journal: Math. Comp. 73 (2004), 827-841
MSC (2000): Primary 65C05; Secondary 68Q25
Published electronically: August 7, 2003
MathSciNet review: 2031408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that a wide class of integrals over $\mathbb R^d$ with a probability weight function can be evaluated using a quasi-Monte Carlo algorithm based on a proper decomposition of the domain $\mathbb R^d$ and arranging low discrepancy points over a series of hierarchical hypercubes. For certain classes of power/exponential decaying weights the algorithm is of optimal order.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65C05, 68Q25

Retrieve articles in all journals with MSC (2000): 65C05, 68Q25

Additional Information

Peter Mathé
Affiliation: Weierstraß Institute for Applied Analysis and Stochastics, Mohrenstraße 39, D-10117 Berlin, Germany

Gang Wei
Affiliation: Department of Mathematics, Hong Kong Baptist University, Kowloon, Hong Kong

PII: S 0025-5718(03)01569-2
Keywords: Quasi--Monte Carlo integration, elliptically contoured distributions
Received by editor(s): June 11, 2002
Received by editor(s) in revised form: October 10, 2002
Published electronically: August 7, 2003
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia